Alert archive / Florida / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 37, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Aug 2, 2015, 1:39 PM EDT for Broward County, Florida. It was in force for 13 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 2, 2015, 1:39 PM EDT (17:39 UTC)
- Expired
- Aug 2, 2015, 1:52 PM EDT
- In force
- 13 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
County Broward County, FL
The radar
The Miami radar (KAMX), 51 km from the middle of the area, began a volume at 17:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 5.7 hours before the alert went out and 27 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1965 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 924 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- -19 m²/s²
- 0-3 km storm-relative helicity
- 33 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
664 WUUS52 KMFL 021739 SVRMFL FLC011-021815- /O.NEW.KMFL.SV.W.0037.150802T1739Z-150802T1815Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MIAMI FL 139 PM EDT SUN AUG 2 2015 THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN BROWARD COUNTY IN SOUTHEASTERN FLORIDA... * UNTIL 215 PM EDT * AT 139 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER PEMBROKE PINES...AND MOVING NORTH AT 10 TO 15 MPH. * LOCATIONS IMPACTED INCLUDE... PEMBROKE PINES...DAVIE...PLANTATION...SUNRISE AND WESTON. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL... DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER... IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. && LAT...LON 2599 8031 2603 8039 2617 8039 2612 8020 TIME...MOT...LOC 1739Z 198DEG 10KT 2603 8035 $$ BAXTER
1 follow-up statement
326
WWUS52 KMFL 021752
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
152 PM EDT SUN AUG 2 2015
FLC011-021802-
/O.CAN.KMFL.SV.W.0037.000000T0000Z-150802T1815Z/
BROWARD FL-
152 PM EDT SUN AUG 2 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BROWARD COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER GUSTY WINDS ARE
STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 2599 8031 2603 8039 2617 8039 2612 8020
TIME...MOT...LOC 1750Z 198DEG 10KT 2607 8034
$$
BAXTERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 2, 9:58 AM EDT, 3 hours 41 minutes earlier.
Area forecast discussion, Aug 2, 9:58 AM EDT, 3 hours 41 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MIAMI FL 958 AM EDT SUN AUG 2 2015 .UPDATE... A TROUGH OF LOW PRESSURE WILL REMAIN NEARLY STATIONARY OVER NORTHERN FLORIDA TODAY ALLOWING FOR HIGH PRESSURE OVER THE FLORIDA KEYS TO BUILD BACK NORTH INTO SOUTH FLORIDA. THIS WILL ALLOW FOR A LIGHT SOUTHERLY WIND FLOW OVER THE AREA THIS AFTERNOON AND ALLOW FOR BOTH THE EAST AND WEST COAST SEA BREEZE TO DEVELOP AND PUSH INLAND. THE BEST COVERAGE THIS AFTERNOON WILL BE AROUND THE LAKE OKEECHOBEE REGION...BUT THERE COULD STILL BE SOME SHOWERS AND THUNDERSTORMS AFFECTING THE METRO AREAS AS THE SEA BREEZES PUSHES INLAND. THEREFORE...THE POPS WILL REMAIN IN THE CHANCE CAT OVER MOST OF SOUTH FLORIDA THIS AFTERNOON WITH THE HIGHEST POPS OVER THE LAKE OKEECHOBEE REGION. THE 500 MB TEMP THIS MORNING WAS AROUND -7.7C IN THE 12Z MIA SOUNDING. HOWEVER...THE SHORT RANGE MODELS SHOW THE 500 MB TEMP WARMING THROUGH THE AFTERNOON HOURS TO AROUND -7.3C BY THIS EVENING WHICH IS CLOSE TO THE AVERAGE FOR THIS TIME OF YEAR. THERE IS ALSO SOME DRIER AIR BETWEEN 850 AND 600 MBS IN THE MORNING SOUNDING. THEREFORE...A FEW OF THE STORMS COULD STILL BE STRONG ESPECIALLY WHERE THE SEA BREEZES COLLIDE WITH THE PRIMARY IMPACTS BEING GUSTY WINDS...LIGHTNING STRIKES...AND LOCALLY HEAVY RAINFALL. REST OF THE FORECAST LOOKS GOOD AT THIS TIME AND NO OTHER CHANGES ARE PLANNED. && .AVIATION... THE WINDS WILL BE SOUTH TO SOUTHEAST AROUND 10 KNOTS TODAY ALONG THE EAST COAST TAF SITES. THERE COULD BE SOME THUNDERSTORMS AROUND THE EAST COAST TAF SITES AS THE EAST COAST SEA BREEZE PUSHES THROUGH. THEREFORE...VCTS WILL REMAIN IN THE FORECAST FOR THE EAST COAST SITES FOR THIS AFTERNOON. THE CEILING AND VIS WILL REMAIN IN THE VFR CONDITIONS FOR TODAY AS THE TIMING IS NOT KNOWN AT THIS TIME FOR THE SHOWER AND THUNDERSTORM ACTIVITY. KAPF TAF SITE WILL SEE A SOUTHEAST WIND FLOW THIS MORNING BEFORE SWINGING TO A WESTERLY DIRECTION THIS AFTERNOON WITH THE PASSAGE OF THE WEST COAST SEA BREEZE. THE WIND SPEEDS WILL BE AROUND 5 KNOTS THIS MORNING BEFORE INCREASING TO AROUND 10 KNOTS THIS AFTERNOON. THERE COULD BE A FEW SHOWERS AROUND THIS AFTERNOON BUT NOT ENOUGH COVERAGE TO PUT IN THE TAF SITE. THE CEILING AND VIS WILL ALSO REMAIN IN THE VFR CONDITIONS FOR TODAY AT KAPF TAF SITE. && .UPDATE...54/BNB .AVIATION...54/BNB .PREV DISCUSSION... /ISSUED 325 AM EDT SUN AUG 2 2015/ SHORT TERM (SUN-TUE)... SURFACE RIDGE AXIS DRIFTS NORTH, AND WITH THAT H5 TEMPS WILL WARM AGAIN TODAY WITH MEAGER LAPSE RATES MOSTLY 6C/KM OR LESS. PWATS ALSO EXPECTED TO DROP. SLIGHTLY LESS PRESSURE GRADIENT AND WINDS A LITTLE WEAKER TODAY, SO STORMS WILL BE FOCUSED MAINLY ACROSS THE EASTERN INTERIOR AS BOTH COAST'S SEA BREEZE BOUNDARIES COLLIDE. ALTHOUGH GREATEST POPS WILL BE AWAY FROM THE COAST, CAN'T RULE OUT SOME STORMS NEAR THE CITIES WITH OUTFLOW BOUNDARIES MEANDERING AND EXPECTED STORM MOTION. STRONGER STORMS BECOMING LESS AND LESS LIKELY AS THE ATMOSPHERE BECOMES LESS UNSTABLE WITH WARMING MIDLEVELS, HOWEVER STILL CAN'T RULE OUT A STRONGER WIND GUST TODAY. MORNING CLOUDS MAY ONCE AGAIN DELAY OR HOLD BACK ON COVERAGE OF STORMS THIS AFTERNOON, WITH ANY LOCATIONS THAT SEE EXTENDED BREAKS BECOMING MORE FAVORABLE FOR DEVELOPMENT EARLIER. WITH MORNING ONSHORE FLOW, SHOWERS AND A FEW THUNDERSTORMS WILL REMAIN POSSIBLE ALONG THE EAST COAST. THE PATTERN REMAINS UNCHANGED FOR MUCH OF THE SHORT TERM PERIOD FOR SOUTH FLORIDA. EVENTUALLY, PERSISTENT LOW PRESSURE/TROUGH OVER NORTHERN FL WILL BE SHOVED NORTH BY THE WESTERN ATLANTIC SURFACE RIDGE, AS THE H5 RIDGE CONSOLIDATES. LONG TERM (WED-SUN)... WEAK H5/H3 LOW PRESSURE WILL MEANDER ACROSS CUBA EARLY THIS WEEK. AS IT SETTLES AND OPENS A BIT ACROSS THE SOUTHERN GULF OF MEXICO INTO WEDNESDAY, COOLER H5 TEMPS AND STEEPER LAPSE RATES MAY MOVE INTO SOUTH FLORIDA, INCREASING INSTABILITY. THUS STORMS MAY BECOME SOMEWHAT MORE WIDESPREAD AND A LITTLE STRONGER STARTING WEDNESDAY. IN ADDITION, A MIDLEVEL TROUGH IS EXPECTED TO BUILD DOWN THE SOUTHEASTERN CONUS COAST NEAR THE END OF THE WEEK AS THE H5 RIDGE IS SPLIT PERHAPS SHIFTING ACTIVITY CLOSE TO THE EAST COAST. HOWEVER, NAVY MODEL AND RH FIELDS FROM THE GFS SEEM TO BE PICKING UP ON A SAHARAN AIR LAYER ARRIVING THROUGH THE BAHAMAS AND POSSIBLY ENTERING THE EAST COAST BY THURSDAY/FRIDAY TOO, WHICH COULD DRASTICALLY REDUCE COVERAGE OF SHOWERS AND STORMS INTO NEXT WEEKEND. MARINE... SOUTHEASTERLY TO EASTERLY SURFACE WINDS AVERAGING AROUND 10 KNOTS SHOULD PREVAIL ACROSS THE ATLANTIC WATERS INTO NEXT WEEK WITH SEAS AROUND 2 FEET OR LESS. WINDS ARE EXPECTED TO DECREASE ACROSS THE GULF WATERS AND BECOME MOSTLY LIGHT AND VARIABLE. SHOWERS AND SOME STORMS ARE POSSIBLE ALONG THE ATLANTIC WATERS DURING THE LATE NIGHT AND MORNING HOURS OVER THE NEXT FEW DAYS. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 91 78 92 76 / 40 20 40 30 FORT LAUDERDALE 90 79 90 79 / 30 20 40 30 MIAMI 90 79 91 78 / 30 20 40 30 NAPLES 91 78 91 76 / 20 20 30 10 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && SHORT TERM...54/BNB LONG TERM....21/KM AVIATION...54/BNB
Hazardous weather outlook, Aug 2, 10:11 AM EDT, 3 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...UPDATED NATIONAL WEATHER SERVICE MIAMI FL 1011 AM EDT SUN AUG 2 2015 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 030000- LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY- INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD- COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 1011 AM EDT SUN AUG 2 2015 ...FEW STRONG STORMS POSSIBLE INTERIOR AND EAST COAST METRO AREAS... ...ISOLATED TO SCATTERED STORMS THIS AFTERNOON INTO EARLY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS: ISOLATED TO SCATTERED STORMS ARE EXPECTED TODAY ESPECIALLY ACROSS THE LAKE OKEECHOBEE REGION. THE PRIMARY THREATS WITH THESE STORMS ARE FREQUENT CLOUD TO GROUND LIGHTNING, GUSTY WINDS, AND LOCALLY HEAVY RAINFALL. WIND: THE STRONGEST STORMS THIS AFTERNOON WILL BE CAPABLE OF PRODUCING WIND GUSTS UP TO 55 MPH. FLOODING: AREAS OF FLOODING ARE POSSIBLE WITH THE HEAVIEST AND SLOW-MOVING SHOWERS AND STORMS THROUGH THIS EVENING, MAINLY FROM THE EVERGLADES TO PALM BEACH COUNTY. TEMPERATURES: HEAT INDICES WILL BE NEAR OR EXCEED 100 DEGREES MOST AREAS THIS AFTERNOON. OVER THE EVERGLADES, HEAT INDICES AROUND 105 DEGREES ARE EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS ARE POSSIBLE EACH AFTERNOON AND EARLY EVENING, ESPECIALLY OVER THE INTERIOR. THE PRIMARY IMPACT FROM THESE THUNDERSTORMS WILL BE FREQUENT CLOUD TO GROUND LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND, HAIL AND FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI. BAXTER
In the hours before
Special weather statement, Aug 2, 1:08 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 108 PM EDT SUN AUG 2 2015 FLZ071>074-021800- METROPOLITAN MIAMI DADE FL-INLAND MIAMI-DADE COUNTY FL- INLAND BROWARD COUNTY FL-METRO BROWARD COUNTY FL- 108 PM EDT SUN AUG 2 2015 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE LIGHTNING AND 45 TO 55 MPH WINDS FOR SOUTH CENTRAL BROWARD AND NORTHEASTERN MIAMI-DADE COUNTIES UNTIL 200 PM EDT... * AT 107 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM OVER PENNSUCO...OR NEAR HIALEAH...MOVING NORTH AT 25 MPH. * THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES... AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. * LOCATIONS IMPACTED INCLUDE... HIALEAH...PEMBROKE PINES...MIRAMAR...DAVIE...PLANTATION... SUNRISE...MIAMI GARDENS...WESTON...DORAL...MIAMI LAKES...COOPER CITY...HIALEAH GARDENS...MEDLEY...SAWGRASS MILLS MALL...PALM SPRINGS NORTH...INTERSECTION I-75 AND U.S. 27...PINE ISLAND RIDGE...INTERSECTION KROME AND U.S. 27...SUNSHINE ACRES AND COUNTRY CLUB. PRECAUTIONARY/PREPAREDNESS ACTIONS... RESIDENTS SHOULD REMAIN ON THE ALERT FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. && LAT...LON 2583 8031 2584 8046 2615 8050 2615 8026 TIME...MOT...LOC 1707Z 180DEG 20KT 2588 8039 BAXTER
Special weather statement, Aug 2, 1:19 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
119 PM EDT SUN AUG 2 2015
FLZ067-068-071-072-168-172-021800-
INLAND BROWARD COUNTY FL-METRO BROWARD COUNTY FL-
COASTAL BROWARD COUNTY FL-INLAND PALM BEACH COUNTY FL-
COASTAL PALM BEACH COUNTY FL-METRO PALM BEACH COUNTY FL-
119 PM EDT SUN AUG 2 2015
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE LIGHTNING
AND 45 TO 55 MPH WINDS FOR NORTHEASTERN BROWARD AND EASTERN PALM
BEACH COUNTIES UNTIL 200 PM EDT...
* AT 118 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
DEVELOPING LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING
FROM NEAR JUPITER TO BROADVIEW PARK...AND MOVING NORTH NORTHWEST
AT 25 MPH.
* THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND
GUSTY WINDS OF 45 TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER
RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO
PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...
AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE
BUILDING UNTIL THE STORM PASSES.
* LOCATIONS IMPACTED INCLUDE...
FORT LAUDERDALE...CORAL SPRINGS...WEST PALM BEACH...POMPANO
BEACH...PLANTATION...SUNRISE...BOCA RATON...DEERFIELD BEACH...
BOYNTON BEACH...DELRAY BEACH...TAMARAC...WELLINGTON...JUPITER...
MARGATE...PALM BEACH GARDENS...LAKE WORTH...RIVIERA BEACH...
LIGHTHOUSE POINT...PALM BEACH AND LAUDERDALE-BY-THE-SEA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORMS WERE ALSO DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR THE
FORMATION OF FUNNEL CLOUDS. STAY TUNED TO NOAA WEATHER RADIO AND
LOCAL MEDIA FOR ADDITIONAL UPDATES AND POSSIBLE WARNINGS.
RESIDENTS SHOULD REMAIN ON THE ALERT FOR ADDITIONAL STATEMENTS AND
POSSIBLE WARNINGS.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
&&
LAT...LON 2658 8004 2656 8004 2658 8005 2610 8011
2611 8011 2615 8036 2696 8029 2696 8020
2694 8012 2695 8011 2696 8008 2680 8004
2683 8004 2681 8003
TIME...MOT...LOC 1718Z 181DEG 20KT 2693 8013 2611 8022
BAXTERLocal storm report, Aug 2, 1:30 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
130 PM EDT SUN AUG 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0117 PM TSTM WND GST 1 N LAUDERDALE LAKES 26.17N 80.20W
08/02/2015 M46 MPH BROWARD FL MESONET
EARTH NETWORKS SITE AT PARK LAKES ELEMENTARY SCHOOL
REPORTED A WIND GUST OF 46 MPH.
&&
EVENT NUMBER MFL1500200
CCDThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 2, 3:07 AM EDT | Special Marine Warning | MFL | 23 min | |
| Aug 2, 1:08 PM EDT | Special Weather Statement | MFL | Broward | 52 min |
| Aug 2, 1:19 PM EDT | Special Weather Statement | MFL | Palm Beach | 41 min |
| Aug 2, 2:47 PM EDT | Special Weather Statement | MFL | Palm Beach | 28 min |
| Aug 2, 3:29 PM EDT | Special Marine Warning | MFL | 46 min | |
| Aug 2, 4:33 PM EDT | Special Weather Statement | MFL | Broward | 27 min |
| Aug 2, 4:40 PM EDT | Special Weather Statement | MFL | Monroe | 35 min |
| Aug 2, 4:53 PM EDT | Special Weather Statement | MFL | Palm Beach | 37 min |
| Aug 2, 5:52 PM EDT | Special Weather Statement | MFL | Broward | 23 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.